# SDR SWIA201844211

- Difficulty date: January 19, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 34,740 hours, 33,014 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK FOUND UNDER ACCESS DOOR 211AL AFT LATCH.  REMOVED AND REPLACED THE DOOR LANDING SKIN IAW SRM.
